Alert archive / Georgia / Tornado Warnings in 2010
Tornado Warning 10, NWS Charleston, SC
NWS Charleston, SC issued this tornado warning at Oct 25, 2010, 2:02 PM EDT for Screven County, Georgia; Allendale County, South Carolina. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2010, 2:02 PM EDT (18:02 UTC)
- Expired
- Oct 25, 2010, 2:45 PM EDT
- In force
- 43 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
Counties Screven County, GA, Allendale County, SC
The radar
The Charleston,SC radar (KCLX), 52 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 25, 2:15 PM EDT | HAIL 0.88 | 1 Wsw Allendale, SC | A SPOTTER REPORTED NICKEL SIZE HAIL NEAR THE INTERSECTION OF HIGHWAY 301 SOUTH AND BLUFF ROAD. |
| Oct 25, 2:17 PM EDT | HAIL 2.75 | 2 Se Allendale, SC | LAW ENFORCEMENT REPORTED BASEBALL SIZE HAIL LASTING 3 MINUTES AT THE 911 CENTER. |
| Oct 25, 2:30 PM EDT | HAIL 1.75 | 3 Se Ulmer, SC |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 11:36 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 6.0 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1764 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 593 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 134 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
364
WFUS52 KCHS 251802
TORCHS
GAC251-SCC005-251845-
/O.NEW.KCHS.TO.W.0010.101025T1802Z-101025T1845Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
202 PM EDT MON OCT 25 2010
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL SCREVEN COUNTY IN SOUTHEAST GEORGIA...
NORTHERN ALLENDALE COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 245 PM EDT
* AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES
SOUTHWEST OF APPLETON...MOVING EAST AT 35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE...
ALLENDALE...SEIGLING...SYCAMORE...ULMER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024.
&&
LAT...LON 3312 8141 3311 8137 3311 8127 3312 8124
3312 8119 3303 8107 3297 8119 3290 8154
3300 8157
TIME...MOT...LOC 1803Z 251DEG 30KT 3295 8148
$$3 follow-up statements
972
WWUS52 KCHS 251818
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
218 PM EDT MON OCT 25 2010
GAC251-251828-
/O.CAN.KCHS.TO.W.0010.000000T0000Z-101025T1845Z/
SCREVEN GA-
218 PM EDT MON OCT 25 2010
...THE TORNADO WARNING FOR NORTH CENTRAL SCREVEN COUNTY HAS BEEN
CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF THE
AFFECTED AREA. THEREFORE...THE TORNADO WARNING FOR NORTH CENTRAL
SCREVEN COUNTY HAS BEEN CANCELLED.
LAT...LON 3303 8148 3311 8137 3311 8127 3312 8124
3312 8119 3303 8107 3297 8119 3292 8142
TIME...MOT...LOC 1818Z 246DEG 29KT 3301 8135
$$
SCC005-251845-
/O.CON.KCHS.TO.W.0010.000000T0000Z-101025T1845Z/
ALLENDALE SC-
218 PM EDT MON OCT 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR NORTHERN
ALLENDALE COUNTY...
AT 213 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR APPLETON...OR
ABOUT OVER ALLENDALE...MOVING NORTHEAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...APPLETON...SEIGLING...SYCAMORE AND ULMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3303 8148 3311 8137 3311 8127 3312 8124
3312 8119 3303 8107 3297 8119 3292 8142
TIME...MOT...LOC 1818Z 246DEG 29KT 3301 8135
$$613
WWUS52 KCHS 251832
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
232 PM EDT MON OCT 25 2010
SCC005-251845-
/O.CON.KCHS.TO.W.0010.000000T0000Z-101025T1845Z/
ALLENDALE SC-
232 PM EDT MON OCT 25 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 PM EDT FOR
NORTHEASTERN ALLENDALE COUNTY...
AT 232 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR SYCAMORE...OR
ABOUT 6 MILES NORTHEAST OF ALLENDALE...MOVING EAST AT 35 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
ALLENDALE...SEIGLING...SYCAMORE AND ULMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS TORNADO MAY BE WRAPPED IN RAIN AND NOT EASILY SEEN. IF YOU WAIT
UNTIL YOU SEE OR HEAR IT COMING IT MAY BE TOO LATE. TAKE SHELTER NOW.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
&&
LAT...LON 3311 8132 3311 8127 3312 8124 3312 8119
3303 8107 3297 8119 3293 8136
TIME...MOT...LOC 1833Z 249DEG 31KT 3306 8121
$$127
WWUS52 KCHS 251846
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
246 PM EDT MON OCT 25 2010
SCC005-251857-
/O.EXP.KCHS.TO.W.0010.000000T0000Z-101025T1845Z/
ALLENDALE SC-
246 PM EDT MON OCT 25 2010
...THE TORNADO WARNING FOR NORTHEASTERN ALLENDALE COUNTY WILL EXPIRE
AT 245 PM EDT...
AT 246 PM EDT...RADAR INDICATED THAT THE TORNADIC THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT HAIL OR WIND DAMAGE...CONTACT THE CHARLESTON NATIONAL
WEATHER SERVICE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV. REPORTS CAN ALSO BE SENT THROUGH TWITTER USING
#WXREPORT.
LAT...LON 3311 8132 3311 8127 3312 8124 3312 8119
3303 8107 3297 8119 3293 8136
TIME...MOT...LOC 1832Z 249DEG 31KT 3305 8122
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this tornado warning went out at Oct 25, 1:38 PM EDT, 24 minutes earlier.
Area forecast discussion, Oct 25, 1:38 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 138 PM EDT MON OCT 25 2010 .SYNOPSIS... AN UPPER-LEVEL DISTURBANCE WILL MOVE NORTH AND EAST OF THE AREA TODAY. MEANWHILE...SURFACE HIGH PRESSURE WILL STEADILY SHIFT AWAY FROM THE CAROLINA COAST AND WILL WEAKEN THROUGH MIDWEEK. A COLD FRONT WILL MOVE ACROSS THE AREA ON THURSDAY...FOLLOWED BY HIGH PRESSURE THROUGH THE UPCOMING WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SEVERE THUNDERSTORM WATCH 715 HAS BEEN ISSUED FOR ALL OF SOUTHEAST SOUTH CAROLINA AND MUCH OF SOUTHEAST GEORGIA UNTIL 7 PM EDT. SHOWERS AND TSTMS CONTINUE TO FIRE ACROSS THE MIDLANDS...CSRA AND EAST-CENTRAL GEORGIA AS OF 25/1550Z AS STRONG UVM ASSOCIATED WITH THE APPROACHING SHORTWAVE APPROACHES. ACTIVITY SHOULD CONTINUE TO DEVELOP AND INTENSIFY THROUGH THE AFTERNOON AS BOTH SURFACE BASED INSTABILITY AND LOW-LEVEL SHEAR INCREASE. NEAR TERM SEVERE ACTIVITY SHOULD CONCENTRATE ACROSS THE WESTERN HALF OF THE FORECAST AREA FOR THE NEXT FEW HOURS...BUT ADDITIONAL ACTIVITY CURRENTLY DEVELOPING NORTHWEST OF VALDOSTA AND EAST OF TALLAHASSEE FLORIDA MAY SHOW THE BEGINNING SIGNS FOR RENEWED CONVECTIVE DEVELOPMENT FARTHER TO THE SOUTH. SHOULD THIS ACTIVITY FORM AND ORGANIZE...IT WOULD IMPACT THE SOUTHERN PORTIONS OF THE LOCAL FORECAST AREA LATER THIS AFTERNOON. INCOMING SHORT-TERM GUIDANCE CONTINUE TO HINT AT A POSSIBLE SQUALL LINE OR QLCS MOVING THROUGH MUCH OF THE REGION LATER THIS AFTERNOON AS TSTMS ENCOUNTER DEWPOINTS POOLING IN THE LWR-MID 70S ALONG AND EAST OF I-95. WE ARE RELEASING A SPECIAL 17Z SOUNDING TO SUPPORT SEVERE WEATHER OPERATIONS THIS AFTERNOON. GOES-EAST RAPID SCAN ALSO CONTINUES. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/... TONIGHT...CONVECTION SHOULD WIND DOWN FROM WEST TO EAST AS THE UPPER SHORTWAVE TROUGH MOVES WELL NORTH AND EAST OF THE AREA. HOWEVER...THERE IS NO CLEARING FRONT...SO REMAINING LOW LEVEL MOISTURE AND DECREASING MID/HIGH CLOUDS WILL ALLOW FOR THE FORMATION OF LOW CLOUDS AND SOME FOG...MAINLY AFTER MIDNIGHT. THE AMOUNT OF RAIN WILL LIKELY PLAY A ROLE IN THE COVERAGE/INTENSITY OF THE FOG. TUESDAY THROUGH THURSDAY...HEIGHTS WILL BEGIN TO INCREASE OVER THE REGION THROUGH WEDNESDAY AS MID AND UPPER LEVEL RIDGING STRENGTHENS OVER THE SOUTHEASTERN STATES. MEANWHILE AT THE SURFACE...ATLANTIC HIGH PRESSURE WILL KEEP A DEEP SOUTH-SOUTHWEST FLOW IN PLACE...ALLOWING FOR SIGNIFICANT MOISTURE ADVECTION INTO THE REGION. THE RIDGING WILL BEGIN TO ERODE WEDNESDAY NIGHT AS A LONG WAVE TROUGH MOVES INTO THE GREAT LAKES REGION...ALLOWING AN ASSOCIATED COLD FRONT AT THE SURFACE TO APPROACH FROM THE NORTHWEST. THE FRONT WILL THEN MOVE ACROSS THE AREA ON THURSDAY. THIS SYNOPTIC PATTERN WILL FAVOR THE DEVELOPMENT OF SHOWERS OVER THE COASTAL WATERS DURING THE OVERNIGHT AND EARLY MORNING HOURS THROUGH WEDNESDAY. FAVORABLE TRAJECTORIES COULD ALLOW SOME ISOLATED SHOWERS TO PUSH INLAND ALONG NORTH COASTAL GEORGIA AND SOUTH COASTAL SOUTH CAROLINA...POSSIBLY EXTENDING AS FAR INLAND AS PORTIONS OF THE CHARLESTON TRI-COUNTY AREA. FOG AND LOW STRATUS ARE ALSO POSSIBLE EARLY EACH MORNING AREA-WIDE. THERE IS A SLIGHT CHANCE OF SHOWERS EACH DAY AS WELL THROUGH WEDNESDAY GIVEN THE PLENTIFUL LOW LEVEL MOISTURE...ESPECIALLY ACROSS INTERIOR SOUTHEAST GEORGIA AND FAR INLAND SOUTHEAST SOUTH CAROLINA WHERE WEAKER RIDGING/SUBSIDENCE WILL BE FOUND. THERE WILL BE A SLIGHT CHANCE OF SHOWERS WEDNESDAY NIGHT AHEAD OF THE COLD FRONT...WITH A SLIGHT OR LOW CHANCE OF SHOWERS AND THUNDERSTORMS ON THURSDAY AS THE FRONT MOVES THROUGH. AS FOR TEMPERATURES...EXPECT THEM TO RISE THROUGH WEDNESDAY GIVEN THE INCREASING HEIGHTS/TEMPERATURES ALOFT AND DEEP SOUTH-SOUTHWEST FLOW IN PLACE. HIGHS TUESDAY AND WEDNESDAY WILL BE IN THE MID TO UPPER 80S AWAY FROM THE IMMEDIATE COAST /AROUND 10 DEGREES ABOVE NORMAL/...BUT MODERATE SLIGHTLY ON THURSDAY WITH THE FRONT. MORNING LOWS ON WEDNESDAY AND THURSDAY WILL BE IN THE MID TO UPPER 60S /AROUND 15 DEGREES ABOVE NORMAL/. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... GUIDANCE IS IN FAIRLY GOOD AGREEMENT SHOWING THE FLOW ALOFT BECOMING FAIRLY PROGRESSIVE DURING THE LONG TERM PERIOD. SURFACE HIGH PRESSURE WILL INITIALLY BUILD FROM THE MISSISSIPPI VALLEY THURSDAY NIGHT AND FRIDAY...BEFORE SHIFTING ACROSS THE CAROLINAS ON SATURDAY THEN INTO THE ATLANTIC LATE IN THE WEEKEND INTO EARLY NEXT WEEK. VERY DRY AND COOL CONDITIONS WILL BE IN PLACE THROUGH SATURDAY... ALONG WITH BELOW NORMAL TEMPERATURES. A SOUTHERLY RETURN FLOW WILL DEVELOP BY LATE IN THE WEEKEND...RESULTING IN AN INCREASE IN MOISTURE. HOWEVER...STRONG SUBSIDENCE WILL KEEP RAIN-FREE CONDITIONS IN PLACE. TEMPERATURES WILL ALSO RETURN TO NEAR NORMAL BY LATE IN THE WEEKEND. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... BOTH KCHS AND KSAV HAVE POTENTIAL TO SEE DETERIORATING CONDITIONS AS A LINE OF SHOWERS AND THUNDERSTORMS TRACK NORTHEASTWARD ACROSS THE FORECAST AREA. HAVE INCLUDED CBS FOR BOTH SITES THIS AFTERNOON...BUT ACCORDING TO CURRENT RADAR TRENDS...PRECIP CHANCES APPEAR HIGHER AT KCHS THAN KSAV FOR THIS AFTERNOON. HOWEVER...STILL EXPECT ADDITIONAL DEVELOPMENT FURTHER WEST AND SOUTH WHICH COULD EVENTUALLY LEAD TO AMENDMENTS TO BOTH TAFS. EVEN ONCE PRECIP PASSES THE AREA...PLENTY OF LINGERING LOW LEVEL MOISTURE WILL RESIDE AT BOTH SITES. THIS WILL LEAD TO FAVORABLE CONDITIONS FOR A LOW STRATUS LAYER EARLY TUESDAY MORNING. HAVE ALSO INCLUDE SOME MVFR VISIBILITIES...BUT EXPECT WINDS TO REMAIN 5 KNOTS OR GREATER THROUGH THE OVERNIGHT PERIOD WHICH SHOULD HINDER SIGNIFICANT FOG DEVELOPMENT. EXTENDED AVIATION OUTLOOK...LOW STRATUS AND/OR FOG WILL LIKELY RESULT IN MVFR OR LOWER CONDITIONS DURING THE EARLY MORNING HOURS ON TUESDAY AND WEDNESDAY. SHOWERS ASSOCIATED WITH A PASSING COLD FRONT COULD ALSO BRIEFLY REDUCE CEILINGS AND/OR VISIBILITIES TO MVFR LEVELS ON THURSDAY. OTHERWISE...VFR CONDITIONS ARE EXPECTED TO PREVAIL. && .MARINE... SEAS AT 41004 ARE UP TO 5 FT...IN LINE WITH THE 06Z WW3. GUIDANCE BUILDS SEAS TO 6 FT OVER THE GEORGIA OFFSHORE WATERS BY MID AFTERNOON SO A SMALL CRAFT ADVISORY WILL BE ISSUED FOR AMZ374. TONIGHT...MODERATE SLY FLOW TO CONTINUE...REACHING UP TO 20 KT AT TIMES...MAINLY BEYOND 20 NM FROM SHORE. SEAS WILL BUILD...ESPECIALLY OFF THE SC COAST. 6 FT SEAS ARE POSSIBLE ACROSS THE EASTERN PORTION OF THE GA WATERS LATE TONIGHT BUT FELT CONFIDENCE WAS LOW ENOUGH TO FOREGO AN ADVISORY ATTM. TUESDAY THROUGH FRIDAY...ATLANTIC HIGH PRESSURE WILL PREVAIL THROUGH WEDNESDAY...KEEPING A STRONG SOUTHERLY FLOW IN PLACE ACROSS THE WATERS WITH WIND SPEEDS AS HIGH AS 15-20 KT AT TIMES. THE FAVORABLE FETCH COULD ALSO CAUSE SEAS TO REACH SMALL CRAFT ADVISORY LEVELS...ESPECIALLY OVER THE OUTER GEORGIA WATERS. A STRONG COLD FRONT WILL PUSH OFFSHORE ON THURSDAY...WITH SMALL CRAFT ADVISORY CONDITIONS EXPECTED TO DEVELOP IN ITS WAKE ACROSS A PORTION OF THE WATERS INTO FRIDAY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EDT TUESDAY FOR AMZ374. &&
Hazardous weather outlook, Oct 25, 11:47 AM EDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 1147 AM EDT MON OCT 25 2010 AMZ330-350-352-354-GAZ087-088-099>101-114>119-137>141-SCZ040-042>045- 047>052-261000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-JENKINS-SCREVEN-CANDLER-BULLOCH- EFFINGHAM-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM- COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH- COASTAL MCINTOSH-ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER- INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON- COASTAL JASPER-TIDAL BERKELEY- 1147 AM EDT MON OCT 25 2010 ...SEVERE THUNDERSTORM WATCH 715 IN EFFECT UNTIL 7 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS AND EMERGENCY MANAGEMENT SHOULD ACTIVATE AT THIS TIME. AMZ374-261000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 1147 AM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 25, 12:37 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1237 PM EDT MON OCT 25 2010
GAZ087-251730-
JENKINS-
1237 PM EDT MON OCT 25 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY
THROUGH 130 PM EDT...
AT 1233 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...13 MILES SOUTHWEST OF HERNDON...MOVING
NORTHEAST AT 35 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
BUTTS...EMMALANE...HERNDON...MILLEN AND PERKINS...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD-TO-GROUND LIGHTNING IS OCCURRING. POSTPONE OUTDOOR
ACTIVITIES PROMPTLY. SEEK SHELTER INSIDE AN ENCLOSED BUILDING.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN
PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE
WEATHER IS OBSERVED OR A WARNING IS ISSUED.
BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.
&&
LAT...LON 3287 8213 3292 8208 3292 8195 3295 8185
3292 8177 3274 8185 3265 8208 3267 8210
3282 8215
TIME...MOT...LOC 1638Z 243DEG 30KT 3270 8223Special weather statement, Oct 25, 1:28 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
128 PM EDT MON OCT 25 2010
GAZ087-088-SCZ040-251830-
ALLENDALE-JENKINS-SCREVEN-
128 PM EDT MON OCT 25 2010
...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS...SCREVEN AND
ALLENDALE COUNTIES THROUGH 230 PM EDT...
AT 125 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...NEAR LAWTON...MOVING NORTHEAST AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
HILLTONIA...MILLHAVEN...PERKINS...APPLETON...MARTIN...MILLETT...
SEIGLING AND ULMER...
PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS THUNDERSTORM. IF
OUTDOORS...STAY AWAY FROM ISOLATED TALL OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS. AVOID USING PLUMBING AND ELECTRICAL
APPLIANCES UNLESS IT IS AN EMERGENCY.
A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. THUNDERSTORMS CAN
PRODUCE LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES
SUDDENLY...SOMETIMES WITH LITTLE OR NO WARNING. BE ALERT FOR RAPIDLY
CHANGING WEATHER CONDITIONS AND BE READY TO ACT QUICKLY IF SEVERE
WEATHER IS OBSERVED OR A WARNING IS ISSUED.
&&
LAT...LON 3295 8185 3291 8176 3304 8156 3309 8161
3316 8154 3311 8137 3312 8119 3310 8116
3277 8190 3292 8197
TIME...MOT...LOC 1728Z 241DEG 22KT 3287 8188The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 9:31 AM EDT | Small Craft Advisory | CHS | 54 hr | |
| Oct 25, 12:37 PM EDT | Special Weather Statement | CHS | Jenkins | 53 min |
| Oct 25, 1:45 PM EDT | Severe Thunderstorm Warning | CHS | Screven | 60 min |
| Oct 25, 2:46 PM EDT | Severe Thunderstorm Warning | CHS | Jenkins, Screven | 32 min |
| Oct 25, 4:22 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler, Jenkins, Screven | 53 min |
| Oct 25, 4:36 PM EDT | Tornado Warning | CHS | Bulloch, Candler | 39 min |
| Oct 25, 5:10 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Candler | 65 min |
| Oct 25, 5:40 PM EDT | Special Weather Statement | CHS | Liberty | 35 min |
| Oct 25, 5:57 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 63 min |
| Oct 25, 6:13 PM EDT | Special Weather Statement | CHS | Chatham, Liberty, McIntosh | 32 min |
| Oct 25, 6:24 PM EDT | Severe Thunderstorm Warning | CHS | Bryan, Liberty | 48 min |
| Oct 25, 6:32 PM EDT | Special Weather Statement | CHS | Chatham | 28 min |
| Oct 25, 6:46 PM EDT | Special Marine Warning | CHS | 119 min | |
| Oct 25, 7:20 PM EDT | Special Marine Warning | CHS | 115 min | |
| Oct 25, 7:35 PM EDT | Severe Thunderstorm Warning | CHS | Effingham | 55 min |
| Oct 25, 1:28 PM EDT | Special Weather Statement | CHS | Allendale | 62 min |
| Oct 25, 2:44 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 46 min |
| Oct 25, 3:13 PM EDT | Special Weather Statement | CHS | Colleton | 32 min |
| Oct 25, 3:18 PM EDT | Special Weather Statement | CHS | Dorchester | 27 min |
| Oct 25, 3:50 PM EDT | Special Weather Statement | CHS | Berkeley, Colleton, Dorchester | 40 min |
| Oct 25, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 53 min |
| Oct 25, 5:11 PM EDT | Special Weather Statement | CHS | Colleton | 34 min |
| Oct 25, 5:29 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Colleton, Dorchester | 61 min |
| Oct 25, 5:43 PM EDT | Special Weather Statement | CHS | Allendale | 32 min |
| Oct 25, 6:00 PM EDT | Special Weather Statement | CHS | Colleton | 30 min |
| Oct 25, 6:28 PM EDT | Special Weather Statement | CHS | Colleton, Dorchester, Hampton | 32 min |
| Oct 25, 7:03 PM EDT | Special Weather Statement | CHS | Charleston, Colleton, Dorchester | 57 min |
| Oct 25, 7:06 PM EDT | Special Weather Statement | CHS | Berkeley | 24 min |
| Oct 25, 7:22 PM EDT | Special Weather Statement | CHS | Beaufort, Jasper | 38 min |
| Oct 25, 7:34 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston, Colleton, Dorchester | 56 min |
Nearby
Tornado Warnings in Georgia, 2010Tornado Warnings in South Carolina, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.